Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Strong martingale convergence of generalized conditional expectations on von Neumann algebras


Authors: Fumio Hiai and Makoto Tsukada
Journal: Trans. Amer. Math. Soc. 282 (1984), 791-798
MSC: Primary 46L50
MathSciNet review: 732120
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Accardi and Cecchini generalized the concept of conditional expectations on von Neumann algebras. In this paper we give some conditions for strong convergence of increasing or decreasing martingales of Accardi and Cecchini's conditional expectations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46L50

Retrieve articles in all journals with MSC: 46L50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1984-0732120-1
PII: S 0002-9947(1984)0732120-1
Keywords: Conditional expectation, martingale, Tomita-Takesaki theory, faithful normal semifinite weight, nonabelian $ K$-flow
Article copyright: © Copyright 1984 American Mathematical Society